MathSciNet Relay Station
MathSciNet bibliographic data
MR2023027 65C30 (60H10)
Zhang, Jianfeng A numerical scheme for BSDEs. Ann. Appl. Probab. 14 (2004), no. 1, 459–488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement